MAUDE Adverse Event Report: COOK INC COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER; HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)

COOK INC COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER; HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)
Model Number G17147
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during a hysterosalpingogram-contrast sonography (hycosy) using a cook silicone balloon hysterosalpingography injection catheter, the balloon burst.No adverse effects have been reported due to the alleged malfunction.Additional information has been requested.At the time of this report, no further information has been provided.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary: it was reported, during a hysterosalpingogram-contrast sonography (hycosy) using a cook silicone balloon hysterosalpingography injection catheter, the balloon burst.No adverse effects have been reported due to the alleged malfunction.Investigation - evaluation.Reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures of the device were conducted during the investigation.No device was returned for investigation.No physical examination was conducted.A document-based investigation evaluation was performed.No related non-conformances were found.Two additional complaints were received for this product lot, reported under medwatch reports 1820334-2020-01048 and 1820334-2020-01301.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.There were no identified gaps in the device quality control procedures.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The device is packaged with instructions for use which state, "upon removal from the package, inspect the product to ensure no damage has occurred." based on the information available, investigation has concluded that a cause could not be established for this event.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER
Common Device Name
HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10364301
Report Number1820334-2020-01431
Device Sequence Number2888448
Product Code HES
UDI-Device Identifier00827002171473
UDI-Public(01)00827002171473(17)230312(10)13047357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K891290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model NumberG17147
Device Catalogue NumberJ-CHSG-503000
Device Lot Number13047357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1